# SDR VJ9800118

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S293198330A06
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE AT DOUBLER OF FUSELAGE BETWEEN L29R AND L30R, FS 579.  REMOVED FASTENERS AND SKIN CORRODED BEYOND LIMIT.  FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 53004, FIG 43.
